# SDR R61A202002190201

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA R/H SILL BETWEEN FR12 AND FR14 IN 4 LOCATIONS AS MARKED. REMOVED DAMAGE BY BLENDING ON FWD WET AREA R/H SILL BETWEEN FR12 AND FR14 WITH THE DEEPEST DIMENSIONS L=3.5XW=1.25XH=.022.  OUT OF LIMITS REF SRM 53-10-10AD01. REMOVED AND REPLACED FWD WET AREA FWD R/H SILL BETWEEN FR 12 AND FR 14 REF EMB SRM 51-40-08.   PN 170-05663-005
